# SDR AALA202509114376

- Difficulty date: August 24, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 21,009 hours, 5,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE/RAFT HAS RED PULL HANDLE DETACHING FROM SLIDE. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C84152006.
